1
David Eisenbud. Homological algebra on a complete intersection, with an application to group representations. 1980.
2
Avramov L L. Small homomorphisms of local rings[J]. Journal of Algebra, 1978, 50(2): 400-453.
3
Wiebe H J. ber homologische Invarianten lokaler Ringe[J]. Mathematische Annalen, 1969, 179(4): 257-274.
4
Avramov L L. Homology of local flat extensions and complete intersection defects[J]. Mathematische Annalen, 1977, 228(1): 27-37.
5
Gulliksen T H. Massey operations and the Poincaré series of certain local rings[J]. Journal of Algebra, 1972, 22(2): 223-232.
6
Vijay Kodiyalam. Homological invariants of powers of an ideal. 1993.
7
Srinivasan H. Algebra structures on some canonical resolutions[J]. Journal of Algebra, 1989, 122(1): 150-187.
8
Carl Jacobsson · Andrew R Kustin · Matthew Miller. The Poincaré series of a codimension four Gorenstein ring is rational. 1985.
9
Şega L M. Homological Properties of Powers of the Maximal Ideal of a Local Ring[J]. Journal of Algebra, 2001, 241(2): 827-858.
10
Levin G. Poincaré series of modules over local rings[J]. Proceedings of the American Mathematical Society, 1978, 72(1): 6-10.